# SDR ASOA2015071513349

- Difficulty date: June 26, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOORBEAM ANGLE CORRODED AT BS 280.00.  REMOVED THE ANGLE AND REPLACED WITH NEW IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.
